# SDR USAA2012111400020

- Difficulty date: November 4, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 39,197 hours, 16,081 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 5W0134
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE SHORTLY AFTER GEAR RETRACTION.  LOUD BUZZING FROM NR 2 ENGINE THAT BENT 4 BLADES ON THE N1 FAN.  ENGINE DID NOT SHUTDOWN.  PERFORMED BIRD STRIKE INSPECTION - REMOVED AND REPLACED A FULL SHIP SET OF FAN BLADES AND ANNULUS FILLERS PER 72-31-11-000-010, 011, AND -400-010, 011.  NR 2 ENGINE FUNCTIONAL CHECK WAS GOOD.
